advertisement
Question
Posted by: Annie | 2012/09/10

Stopping the pill

hi Doctor

i stopped yasmin in January, since then my periods have been irregular- i would only get it every 2 months or more. is this normal? i usually had a 28 day cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Annie

It is not abnormal to experience an irregular menstrual cycle after you stop taking an oral contraceptive. I do however, suggest that you consult a gynaecologist for an examination. It is very difficult to treat an irregular period if there is no apparent reason, like polycystic ovarial disease etc. It is possible that you have to use a combination oral contraceptive for another three months to regulate your menstrual cycle.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement